# SDR 2006UALA01254

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 61,113 hours, 9,982 cycles
- Engine: Pwa PW4060
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING MONITOR EHSI-L, VOR-L AND FMCDU-L BALL INDICATORS DONT GO UP IN TEST.  CONFIRMED RESPECTIVE SENSI NG LINES STATIC PRESSURE ABOVE 0.80 INCHES OF WATER AS PER MEL.  ONLY VOR-L FAILING. CK'D AIRFLOW TO VOR-L,FOUND NORMAL.  SECURED LOOSE HOSES AT MONITOR STILL NO HELP. REPLACED MONITOR.  OP CHEKD OK FOR SERVICE.
